MAUDE Adverse Event Report: MAKO SURGICAL CORP. PELVIC ARRAY ADAPTOR ASSY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. PELVIC ARRAY ADAPTOR ASSY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112240
Medical Device Problem Codes Break (1069); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Array clamp and array broke when tightening.Case type: tha.Surgical delay: 2 minutes.Update: "patient was under anesthesia, it happened intra op.No parts of the device were missing before this happened.".
 
Additional Manufacturer Narrative
Reported event: array clamp and array broke when tightening.Case type: tha, surgical delay: 2 minutes update: "patient was under anesthesia, it happened intra op.No parts of the device were missing before this happened." product evaluation and results: visual inspection : could not be completed as the product was not returned for a functional inspection.Product history review: review of the product history records indicate 100 devices were manufactured under lot no 19161016 and accepted into final stock on (b)(6) 2017.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to (b)(4), lot number 19161016 , shows no additional complaints related to the failure in this investigation.Conclusions: the alleged failure mode could not be confirmed as the product was not returned.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.H3 other text : product was not available for evaluation.
 
Event or Problem Description

Brand Name
PELVIC ARRAY ADAPTOR ASSY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8879237
Report Number3005985723-2019-00584
Device Sequence Number2205998
Product Code OLO
UDI-Device Identifier00848486002930
UDI-Public00848486002930
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112240
Device Lot Number19161016
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer10/30/2019
Initial Report FDA Received Date08/09/2019
Supplement Report FDA Received Date11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;